Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 190, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 25, 2025, 5:23 PM EDT for Delaware County, Montgomery County, Philadelphia County, Pennsylvania; Burlington County, Camden County, Gloucester County, New Jersey. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2025, 5:23 PM EDT (21:23 UTC)
- Expired
- Jul 25, 2025, 6:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 63 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 5:24 PM EDT | TSTM WND DMG | Springfield, PA | *** 1 INJ *** Updated report from Springfield. Trees and wires down. A large tree fell onto an occupied vehicle at Bishop Avenue and Hawarden Road. The injured driver was treated and transported to a local hospital. Time estimated from radar. |
| Jul 25, 5:38 PM EDT | TSTM WND GST 62 | Philadelphia Internatio, PA | Corrects previous tstm wnd dmg report from Philadelphia International Airport. Philadelphia International Airport recorded a 54 kt wind gust. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 1:41 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.4 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 557 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
657
WUUS51 KPHI 252123
SVRPHI
NJC005-007-015-PAC045-091-101-252215-
/O.NEW.KPHI.SV.W.0190.250725T2123Z-250725T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
523 PM EDT Fri Jul 25 2025
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Camden County in southern New Jersey...
North central Gloucester County in southern New Jersey...
West central Burlington County in southern New Jersey...
South central Montgomery County in southeastern Pennsylvania...
Philadelphia County in southeastern Pennsylvania...
Eastern Delaware County in southeastern Pennsylvania...
* Until 615 PM EDT.
* At 522 PM EDT, a severe thunderstorm was located over Morris Park,
or 8 miles west of Philadelphia, moving southeast at 30 mph.
HAZARD...60 mph wind gusts. The strongest winds may occur ahead of
any rain.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Evesham, Mount
Laurel, Chester, Deptford, Voorhees, Medford, West Deptford,
Lindenwold, Bellmawr, Yeadon, Woodbury, Berlin, Palmyra, Folcroft,
Swarthmore, and Paulsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to damaging winds, frequent cloud to ground lightning is
occurring with this storm. Move indoors immediately. Remember, if
you can hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3991 7549 4009 7527 3992 7469 3968 7481
TIME...MOT...LOC 2122Z 293DEG 28KT 3997 7529
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gorse3 follow-up statements
845
WWUS51 KPHI 252136
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
536 PM EDT Fri Jul 25 2025
PAC091-252146-
/O.CAN.KPHI.SV.W.0190.000000T0000Z-250725T2215Z/
Montgomery PA-
536 PM EDT Fri Jul 25 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONTGOMERY
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern New Jersey...and southeastern Pennsylvania.
LAT...LON 3986 7534 4005 7514 3992 7469 3968 7481
TIME...MOT...LOC 2136Z 295DEG 34KT 3987 7519
$$
NJC005-007-015-PAC045-101-252215-
/O.CON.KPHI.SV.W.0190.000000T0000Z-250725T2215Z/
Camden NJ-Gloucester NJ-Burlington NJ-Philadelphia PA-Delaware PA-
536 PM EDT Fri Jul 25 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CAMDEN...NORTH CENTRAL GLOUCESTER...WEST CENTRAL BURLINGTON...
CENTRAL PHILADELPHIA AND SOUTHEASTERN DELAWARE COUNTIES...
At 536 PM EDT, a severe thunderstorm was located over National Park,
or near Gloucester City, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Evesham, Mount
Laurel, Deptford, Voorhees, Medford, West Deptford, Lindenwold,
Bellmawr, Yeadon, Woodbury, Berlin, Palmyra, Folcroft, Paulsboro,
Magnolia, and Westville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
&&
LAT...LON 3986 7534 4005 7514 3992 7469 3968 7481
TIME...MOT...LOC 2136Z 295DEG 34KT 3987 7519
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gorse884
WWUS51 KPHI 252146
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
546 PM EDT Fri Jul 25 2025
NJC005-007-015-PAC045-101-252215-
/O.CON.KPHI.SV.W.0190.000000T0000Z-250725T2215Z/
Camden NJ-Gloucester NJ-Burlington NJ-Philadelphia PA-Delaware PA-
546 PM EDT Fri Jul 25 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CAMDEN...NORTH CENTRAL GLOUCESTER...WEST CENTRAL BURLINGTON...
SOUTH CENTRAL PHILADELPHIA AND SOUTHEASTERN DELAWARE COUNTIES...
At 545 PM EDT, a severe thunderstorm was located over Bellmawr, or
near Gloucester City, moving southeast at 30 mph. At 538 PM, a 62
mph wind gust was measured at the Philadelphia International
Airport.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Evesham, Mount
Laurel, Deptford, Voorhees, Medford, West Deptford, Lindenwold,
Bellmawr, Woodbury, Berlin, Palmyra, Paulsboro, Magnolia, Westville,
Woodbury Heights, and National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
&&
LAT...LON 3984 7528 4001 7507 3992 7469 3968 7481
TIME...MOT...LOC 2145Z 293DEG 28KT 3984 7510
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Gorse425 WWUS51 KPHI 252207 SVSPHI Severe Weather Statement National Weather Service Mount Holly NJ 607 PM EDT Fri Jul 25 2025 NJC005-007-015-PAC045-101-252216- /O.EXP.KPHI.SV.W.0190.000000T0000Z-250725T2215Z/ Camden NJ-Gloucester NJ-Burlington NJ-Philadelphia PA-Delaware PA- 607 PM EDT Fri Jul 25 2025 ...THE SEVERE THUNDERSTORM WARNING FOR CAMDEN...NORTH CENTRAL GLOUCESTER...WEST CENTRAL BURLINGTON...SOUTH CENTRAL PHILADELPHIA AND SOUTHEASTERN DELAWARE COUNTIES WILL EXPIRE AT 615 PM EDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However gusty winds are still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 900 PM EDT for southern New Jersey...and southeastern Pennsylvania. LAT...LON 3984 7528 4001 7507 3992 7469 3968 7481 TIME...MOT...LOC 2206Z 293DEG 28KT 3978 7492 $$ Gorse
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 4:35 PM EDT, 48 minutes earlier.
Area forecast discussion, Jul 25, 4:35 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
435 PM EDT Fri Jul 25 2025
.SYNOPSIS...
A cold front sinks south across the area late tonight into Saturday
morning as weak high pressure builds over New England. This front
will lift back north as a warm front on Sunday, ahead of another
cold front that will pass through later Sunday into Sunday night.
High pressure returns for Monday and Tuesday, before yet another
front passes through on Wednesday. High pressure returns to close
out next week.
&&
.NEAR TERM /THROUGH SATURDAY/...
Front sliding south across the Great Lakes and Northeast
combined with passing shortwave and lots of excessive heat and
humidity should make for at least a partially active evening.
As of early this afternoon, storms are just starting to develop
across northeastern PA and southern NY, and they'll start making
their way into our forecast area shortly. As they interact with
the building heat and humidity (temps 90s, dew points well into
the 70s resulting in heat indices topping 100 for most and 105
for many), shouldn't have too much trouble getting some severe
downdrafts thanks to excessive DCAPE. For these reasons, a
severe thunderstorm watch is now in effect for much of the area,
mainly northern Delaware northward, until 9 PM. Aside from the
severe risk, anything that lingers too long could also become a
flash flood risk, especially over the flashy urban corridor,
but overall expect storms to move fast enough such that it still
looks isolated.
Extreme heat warnings and advisories expire by 9 PM, which may
be too late, but either way, storms should mostly be thru the
region by then as well based on latest CAMS. May not quite have
cleared areas south of Philly, but with loss of insolation
they'll likely be weakening regardless. Front, however, lingers
well north and won't cross many areas until very late at night
or early Saturday morning, so most of the region will remain in
sticky 70s for lows.
Front takes on a more back-door orientation on Saturday, finally
allowing a noticeable air mass change. This should bring a more
stable and overall more pleasant day, but dew points likely
remain in the 70s across the Delmarva. 60s should reach Philly
and some parts of northern NJ might drop into the 50s. However,
the front will stall not far away, and as warmth and moisture
start overriding it, a few showers or a t-storm might develop
near where the boundary stalls close to our southern/western
border. Highs mostly 80s with heat indices in the 90s.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
The Saturday night through Sunday night period will be the most
unsettled portion of the forecast as several impulses aloft will be
crossing through the area. Starting off with Saturday night, there
will likely be a complex of showers and thunderstorms moving east
toward the area Saturday night into early Sunday. PoPs have further
increased to 40-70% across much of the region, greatest over eastern
Pennsylvania. So, it does seem that this convection, albeit it will
be decaying, should reach our area for the Saturday night period.
Lows are expected to be in the upper 60s to mid 70s.
Sunday and Sunday night remains the more active day of the weekend
as another low pressure system impacts the area with a more
pronounced shortwave aloft traversing across New England. This will
lead to a warm front lifting north across the area early on Sunday
before a cold front tracks through the area later Sunday into Sunday
night. After the convection from Saturday night dies off, there
should be a lull at least in the morning hours before a second round
of convection develops in the afternoon ahead of the cold front.
However, sunshine and instability looks rather limited as there
isn't anticipated to be much clearing in between the two impulses.
As a result, there is not anticipated to be much (if any) of a
severe weather threat, instead, this looks to be more of a hydro
threat given that PWATs will be in excess of 2.0-2.3". Meaning, that
any given shower or thunderstorm will be capable of highly efficient
rainfall rates. However, storm motion should be relatively quick as
the front approaches, so looking at localized instances of flash
flooding possible. WPC has maintained the MARGINAL risk for
excessive rainfall for our entire area as a result. Convection will
begin to wane into Sunday evening as the cold front crosses through
the area later Sunday night. High temperatures will be in the 80s
with lows in the 60s and 70s.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
Little changes were made to the long term period as the first half
of the week will remain hot & humid whereas the latter half of the
week will be seasonably cool.
To start out the week, high pressure will be in control as the area
remains wedged in between frontal systems, so Monday is expected to
be mostly sunny and dry. Tuesday will feature increasing heat and
humidity causing chances for diurnal showers and thunderstorms to
develop in the afternoon, especially north and west of the urban
corridor. By Wednesday, another cold front looks to be on the
horizon, crossing through the area later Wednesday night. This will
bring a more widespread opportunity for showers and thunderstorms to
the area. Some of the machine learning guidance is hinting at
Wednesday possibly featuring some severe weather, so this will need
to be monitored in the coming days. Otherwise, the Monday through
Wednesday period will feature heat indicies around/in excess of 100
degrees, so will likely need to evaluate potential heat headlines for
these days. As of now, the 'worst' day in terms of heat looks to be
Tuesday.
By Thursday and Friday, should begin to see some improvement around
the area as the cold front moves offshore and strong high pressure
sets up over the Great Lakes. This will usher in a much cooler and
refreshing airmass from Canada, where our temperatures are expected
to be as much as 5-10 degrees below average. Other than a few post-
frontal showers around on Thursday, this period should be dry.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of today...Primarily VFR. 40-70% chance of showers and
thunderstorms in the late afternoon and evening which may cause
temporary VSBY/CIGs restrictions. Tempo groups now at all
terminals. Winds out of the southwest become more out of the
northwest later today around 5-10 kt. Moderate confidence.
Tonight...A broken line of showers and thunderstorms moving
through may result in a brief period of sub-VFR conditions until
around 03z, otherwise primarily VFR. Winds go from northwest to
eventually north/northeast by Saturday morning. Moderate
confidence.
Outlook...
Saturday night through Sunday night...Mainly VFR conditions expected
with sub-VFR conditions probable at times. Several chances for
showers and thunderstorms on Saturday night and Sunday.
Monday through Monday night...VFR. No significant weather expected.
Tuesday through Wednesday...Primarily VFR with localized times of
sub-VFR conditions. A chance for showers and thunderstorms on
Tuesday and especially on Wednesday.
&&
.MARINE...
No marine headlines are expected through Saturday. South-
southwest winds around 10-15 kt rest of today. Winds may
occasionally gust up to 20 kt this afternoon into this evening
along the northern NJ coast. Seas around 2-3 feet. There is a
chance (40-60%) for showers and thunderstorms this evening which
decrease in coverage overnight. Winds shift northeast overnight
into Saturday at 10-15 kts with seas remaining 2-3 ft.
Outlook...
Saturday night through Wednesday...No marine headlines expected.
Winds should largely remain 15 kt or less with seas around 2-3 feet.
A chance for showers and thunderstorms expected on Saturday night,
Sunday and Wednesday. Otherwise, fair weather.
Rip Currents...
For Saturday, the surface winds become northeast to east 10 to
20 mph. Breaking waves in the surf zone will average again
around 2 to 3 feet. With the onshore flow and 2 to 3 foot
breakers, elected with a MODERATE risk even with a period of 5
to 8 seconds. Winds are lighter and seas are lower at the
Delaware Beaches. Thus, a LOW risk for rip currents is in place
for Delaware.
For Sunday, flow turns more southerly but light, only around 5
to 10 MPH. Seas decrease and breakers of only 1 to 2 feet are
expected. Period will remain 5 to 8 seconds. As a result, a LOW
risk for rip currents is in place at all beaches.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.TIDES/COASTAL FLOODING...
Due to the new moon occuring on July 24, some spotty minor
coastal flooding may occur again with the high tide tonight
into Saturday and Saturday night into Sunday. The most likely
locations for any spotty minor tidal flooding are along the
Delaware Bay, as well as around Cape May. No coastal flooding is
anticipated along the northeastern portion of Chesapeake Bay.
&&
.CLIMATE...
Near record breaking temperatures are forecast for Friday and
Friday night into Saturday morning. Records for our climate
sites are listed below:
Record High Temperatures
July 25
Site Record/Year
Allentown (ABE) 95/1939, 1949, 1999, & 2016
AC Airport (ACY) 99/2010
AC Marina (55N) 96/1999
Georgetown (GED) 99/2010
Mount Pocono (MPO) 90/1999
Philadelphia (PHL) 97/2016
Reading (RDG) 97/2016
Trenton (TTN) 97/1999
Wilmington (ILG) 96/1987 & 2016
Record Warmest Low Temperatures
July 26
Site Record/Year
Allentown (ABE) 76/1995
AC Airport (ACY) 77/1949
AC Marina (55N) 78/1995
Georgetown (GED) 78/1985
Mount Pocono (MPO) 69/1937
Philadelphia (PHL) 80/1995
Reading (RDG) 77/1995
Trenton (TTN) 78/1899
Wilmington (ILG) 78/1995
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Extreme Heat Warning until 9 PM EDT this evening for PAZ070-
071-104-106.
Heat Advisory until 9 PM EDT this evening for PAZ054-055-
060>062-101>103-105.
NJ...Extreme Heat Warning until 9 PM EDT this evening for NJZ010-
012-013-015>019-021.
Heat Advisory until 9 PM EDT this evening for NJZ001-007>009-
014-020-022>027.
DE...Extreme Heat Warning until 9 PM EDT this evening for DEZ001.
Heat Advisory until 9 PM EDT this evening for DEZ002>004.
MD...Heat Advisory until 9 PM EDT this evening for MDZ012-015-019-
020.
MARINE...None.
&&
SYNOPSIS...DeSilva
NEAR TERM...Hoeflich/RCM
SHORT TERM...DeSilva/Fitzsimmons
LONG TERM...DeSilva/Fitzsimmons
AVIATION...DeSilva/RCM
MARINE...DeSilva/Hoeflich/RCM
TIDES/COASTAL FLOODING...PHI
CLIMATE...StaarmaanHazardous weather outlook, Jul 25, 4:06 AM EDT, 13 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 406 AM EDT Fri Jul 25 2025 MDZ012-015-019-020-260815- Kent MD-Queen Annes-Talbot-Caroline- 406 AM EDT Fri Jul 25 2025 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe thunderstorms with damaging wind gusts will be possible this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 25, 5:07 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
507 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM Tstm Wnd Dmg Frenchtown 40.53N 75.06W
07/25/2025 Hunterdon NJ Fire Dept/Rescue
Tree down blocking the roadway in
Frenchtown. Time estimated from radar.
&&
HoeflichLocal storm report, Jul 25, 5:10 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
510 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM Tstm Wnd Dmg Allentown 40.59N 75.48W
07/25/2025 Lehigh PA 911 Call Center
Trees and wires down. Time estimated from
radar.
&&
ZCLocal storm report, Jul 25, 5:13 PM EDT, 10 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
513 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM Tstm Wnd Dmg Allentown 40.59N 75.48W
07/25/2025 Lehigh PA 911 Call Center
Trees and wires down. Time estimated from
radar.
0357 PM Tstm Wnd Dmg 2 SSW Shartlesville 40.49N 76.12W
07/25/2025 Berks PA Fire Dept/Rescue
Tree down on South Northkill Road near the
golf course. Time estimated from radar.
0405 PM Tstm Wnd Dmg Centre Twp 40.48N 76.03W
07/25/2025 Berks PA Fire Dept/Rescue
Trees down in Centre Twp. Time estimated
from radar.
0407 PM Tstm Wnd Gst Reading Regional Airpor 40.38N 75.97W
07/25/2025 M56 MPH Berks PA ASOS
Reading Regional Airport gusted to 49 kt.
0415 PM Tstm Wnd Dmg Reading 40.33N 75.92W
07/25/2025 Berks PA Fire Dept/Rescue
Tree on wires with roadway blocked. Time
estimated from radar.
0420 PM Tstm Wnd Dmg Fleetwood 40.45N 75.82W
07/25/2025 Berks PA 911 Call Center
Trees on wires. Time estimated from radar.
0430 PM Tstm Wnd Dmg District Twp 40.45N 75.65W
07/25/2025 Berks PA Fire Dept/Rescue
Trees down. Time estimated from radar.
0432 PM Tstm Wnd Dmg Douglassville 40.26N 75.73W
07/25/2025 Berks PA Fire Dept/Rescue
Trees and wires down. Time estimated from
radar.
0236 PM Tstm Wnd Dmg Blairstown Twp 40.98N 74.96W
07/25/2025 Warren NJ 911 Call Center
Trees and wires down in Blairstown Twp. Time
estimated from radar.
0244 PM Tstm Wnd Dmg 3 NNE Hope 40.94N 74.94W
07/25/2025 Warren NJ Fire Dept/Rescue
Trees down on wires blocking roadway along
Ridgeway Avenue. Time estimated from radar.
0301 PM Tstm Wnd Dmg Roxbury Twp 40.88N 74.65W
07/25/2025 Morris NJ 911 Call Center
Trees and wires down. Time estimated from
radar.
0309 PM Tstm Wnd Dmg 1 NNE Denville Twp 40.90N 74.48W
07/25/2025 Morris NJ Fire Dept/Rescue
Trees and wires down along Cedar Lake Road.
Time estimated from radar.
0313 PM Tstm Wnd Dmg 1 SSW Brookside 40.79N 74.57W
07/25/2025 Morris NJ 911 Call Center
Trees and wires down. Time estimated from
radar.
0315 PM Tstm Wnd Dmg 1 S Denville Twp 40.88N 74.48W
07/25/2025 Morris NJ Local Official
NJTansit reported overhead wire issues due
to a downed tree on the Morris and Essex
Line between the Morristown and Dover
stations. Time estimated by radar.
0317 PM Tstm Wnd Dmg Parsippany 40.87N 74.44W
07/25/2025 Morris NJ Fire Dept/Rescue
Trees and wires down around Parsippany. Time
estimated from radar.
0321 PM Tstm Wnd Dmg 1 NNE Troy Hills 40.86N 74.39W
07/25/2025 Morris NJ Fire Dept/Rescue
Wires down along Ball Road and Hawkins Road
in Morris County. Time estimated from radar.
0452 PM Tstm Wnd Dmg Frenchtown 40.53N 75.06W
07/25/2025 Hunterdon NJ Fire Dept/Rescue
Tree down blocking the roadway in
Frenchtown. Time estimated from radar.
0422 PM Marine Tstm Wind Sea Bright 40.37N 73.97W
07/25/2025 M45 MPH ANZ450 NJ Mesonet
Sea Bright mesonet gusted to 39 kt.
&&Local storm report, Jul 25, 5:16 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
516 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM Tstm Wnd Dmg Alburtis 40.51N 75.60W
07/25/2025 Lehigh PA 911 Call Center
Trees and wires down. Time estimated from
radar.
&&
ZCLocal storm report, Jul 25, 5:17 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
517 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM Tstm Wnd Dmg 2 W Holland Twp 40.59N 75.16W
07/25/2025 Hunterdon NJ Fire Dept/Rescue
Trees and wires down with debris in the road
way on Alfalfa Hill Road. Time estimated
from radar.
&&
HoeflichLocal storm report, Jul 25, 5:19 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
519 PM EDT Fri Jul 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM Tstm Wnd Dmg 1 N Rosemont 40.45N 74.98W
07/25/2025 Hunterdon NJ Fire Dept/Rescue
Trees down on wires on Upper Creek Road.
Time estimated from radar.
&&
HoeflichThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 2:29 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 46 min |
| Jul 25, 3:36 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 54 min |
| Jul 25, 4:25 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 65 min |
| Jul 25, 4:33 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Northampton | 42 min |
| Jul 25, 5:50 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 31 min |
| Jul 25, 6:46 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Lehigh, Northampton | 27 min |
| Jul 25, 2:52 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 53 min |
| Jul 25, 4:08 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 25, 5:09 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 66 min |
| Jul 25, 5:33 PM EDT | Special Marine Warning | PHI | 87 min | |
| Jul 25, 5:53 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 50 min |
| Jul 25, 6:06 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 25, 6:18 PM EDT | Special Marine Warning | PHI | 87 min | |
| Jul 25, 6:22 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 38 min |
| Jul 25, 6:55 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 31 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2025Severe Thunderstorm Warnings in New Jersey, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.